MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION MULTIRALL 200; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION MULTIRALL 200; LIFT PATIENT NON AC POWERED
Model Number 3130001
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The multirall 200 overhead lift is a general-purpose lift intended for use in all common lift and transfer situations, for example, between bed/wheelchair, to/ from floor, toilet visits, gait training, and for horizontal lifts with stretchers.It is intended to be used in health care, intensive care, and rehabilitation facilities.Multirall 200 overhead lift can be mounted to the rail carriage in two different ways, mounted with the lift strap under the lift unit or mounted with the lift strap above the lift unit.The device can also be used with an accessory extension belt.The device instructions for use (ifu) state the following: install the multirall overhead lift by placing the top connector directly into the carriage hook.Check that the unit is resting securely at the bottom of the hook before applying a load or lifting a patient.Before lifting, always make sure that lifting accessories are correctly applied to the lift.The inspection of the device performed by a baxter technician found the multirall device to be working as designed and noted that use error likely contributed to the root cause; however, the investigation is still ongoing.It was suspected by the technician that the person who used the lift strap removed the system from the buckle and did not know how to put it back in place correctly.In this event, the customer confirmed the patient did not sustain permanent impairment of a body function or permanent damage to a body structure and did not require medical or surgical intervention to preclude permanent impairment of a body function or permanent damage to a body structure, which concludes no serious injury occurred.At this time, the cause of the event is unable to be determined and use error cannot be excluded.The investigation is ongoing and any additional information will be provided in a final report.If a similar event were to recur (the extension belt comes undone and engine falls), it would be likely to lead to a serious injury or death.
 
Event or Problem Description
It was reported that during the use of the multirall 200, the extension belt came undone, and the engine fell on the patients¿ abdomen.No injury or medical intervention was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The multirall 200 overhead lift is a general-purpose lift intended for use in all common lift and transfer situations, for example, between bed/wheelchair, to/ from floor, toilet visits, gait training, and for horizontal lifts with stretchers.It is intended to be used in health care, intensive care, and rehabilitation facilities.Multirall 200 overhead lift can be mounted to the rail carriage in two different ways, mounted with the lift strap under the lift unit or mounted with the lift strap above the lift unit.The device can also be used with an accessory extension belt.The device instructions for use (ifu) state the following: install the multirall overhead lift by placing the top connector directly into the carriage hook.Check that the unit is resting securely at the bottom of the hook before applying a load or lifting a patient.Before lifting, always make sure that lifting accessories are correctly applied to the lift.The technician provided additional information about the event.The technician confirmed that the extension belt had no signs of tear or damages on the seams.The marks from where the extension belt was originally installed to the q-link ii were visible.The technician suspected that the person who used the extension belt removed it from the q-link ii and did not know how to put it back in place correctly.Based on the provided information, the likely cause is that the person who used the extension belt removed it from the q-link ii and did not know how to put it back in place correctly.Then when the lift was used, the extension belt came loose from the q-link ii and the lift fell on the patient's abdomen.In this event, the customer confirmed the patient did not sustain permanent impairment of a body function or permanent damage to a body structure and did not require medical or surgical intervention to preclude permanent impairment of a body function or permanent damage to a body structure, which concludes no serious injury occurred.If a similar event were to recur (the extension belt comes undone and engine falls), it would be likely to lead to a serious injury or death.

Brand Name
MULTIRALL 200
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea 97592
SW   97592
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22837658
Report Number8030916-2025-00099
Device Sequence Number9548912
Product Code FSA
UDI-Device Identifier00887761982284
UDI-Public(01)00887761982284(11)240718
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3130001
Device Catalogue Number3130001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer10/03/2025
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown